# SDR UIEA2015081700433

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,961 hours, 16,477 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 901560
- Part serial: 227F
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG, INTERMITTENT INFLIGHT, LT ENG OVERHEAT LP2.  R & R LT ENG OVERHEAT LOOP IAW AMM 26-11-02.  OPERATIONS CHECKED NORMAL.
